I can understand your concern towards your mother's health and do appreciate it very much.
She is currently taking an antidepressant (Cypramil), an antipsychotic (Seroquel) and a sedating benzodiazepine (Temaze) for sleep related problems.
On the basis of symptoms (her being paranoid, aggressiveness, calling police, irrational behavior, crying) you have mentioned and past medical history (stroke
), it appears to me that these symptoms are somewhat suggestive of psychotic behavior along with depression and for this she may need an antipsychotic drug to control this behavior.
Seroquel is an antipsychotic drug but she is taking it in a very low dose. The dose of Seroquel could be increased further to control her psychotic symptoms, but this drug is very sedating in nature and also causes weight gain in patients which needs to be avoided in your mother. If there is no problem of weight gain, simply increasing the dose of Seroquel will help her in sleep related problem and will also control her psychotic symptoms. The usual dose range is from 150 -175 mg per day. For elderly patients, 25 -100 mg twice a day is usually sufficient.
If weight gain is to be avoided, another antipsychotic which does not cause weight gain such as Aripiprazole could be useful in her case. The disadvantage is that it is activating in nature and therefore, for her sleep related problems, another sedating drug should be added in the current treatment regime at night.
Rest all medicine are fine in my view. You may consult with her treating doctor about these options, I have mentioned.
In my view, you should also discuss with her doctor about the need of another CT Scan / MRI to rule out any further neurological insult as a cause for her current abnormal behavior.
I hope, this helps.
I wish your mother a very early and speedy recovery.
Please feel free to ask if you need clarification/more information. Kindly click the GREEN ACCEPT BUTTON if you are satisfied with the answer. POSITIVE FEEDBACK and BONUS are warmly appreciated.